# SDR 07FDEA02126

- Difficulty date: June 14, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 709
- Aircraft time: 29,290 hours, 14,906 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 40CDV12
- Condition: Corroded
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON NR 2 FWD ENGINE FITTING, CORROSION ON TENSILE BOLT HOLES REPAIR PERFORMED BY REMOVAL OF CORROSION THRU OVERSIZING AND BUSH INSTALLATION IAW EA 6-5442-106473 AND RAS/052121/005/2007 ISS. A.
